# SDR BSYA200500026

- Difficulty date: November 6, 2005
- Submitted: December 8, 2005
- Operation: Air carrier
- Aircraft: N27TT
- Make and model: Lear 35A
- Aircraft serial: 0122
- Aircraft time: 22,474 hours, 20,691 cycles
- Engine: Garrtt TFE731*
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Condition: Chafed
- Location: Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF OUT OF DAL LEFT MOD VALVE STUCK IN EMERGENCY AND POPPED CIRCUIT BREAKER. MAINTENANCE FOUND A CHAFED WIRE ON CONNECTOR ON MOD VALVE, REPAIRED WIRE OPS CHECKS GOOD.
